Alert archive / Florida / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 36, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 11, 1995, 9:46 PM EDT for Marion County, Florida. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Apr 11, 1995, 9:46 PM EDT (01:46 UTC)
- Expired
- Apr 11, 1995, 11:45 PM EDT
- In force
- 119 min
- Issued by
- NWS Melbourne, FL
- Area
- Whole counties
County Marion County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KDAB 120150 RRA SVRDAB FLC083-120345- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DAYTONA BEACH FL 946 PM EDT TUE APR 11 1995 THE NATIONAL WEATHER SERVICE IN DAYTONA BEACH HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 1145 PM EDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN NORTH CENTRAL FLORIDA ...MARION COUNTY A LINE OF SEVERE THUNDERSTORMS IS MOVING THROUGH CENTRAL LEVY COUNTY. THIS LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO EASTERN MARION COUNTY WITHIN THE HOUR. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. &
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 7:22 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 11, 7:22 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 721 PM EDT TUE APR 11 1995 AS THE LARGE AREA OF SHOWERS/THUNDERSTORMS ACROSS THE NORTHEAST GULF CONTINUES TO HOLD TOGETHER...I WILL OPT TO CONSOLIDATE FORECAST AREAS A BIT AND INCREASE OVERNIGHT POPS FOR AREAS 1/2. THIS WOULD ALSO BE CONSISTENT WITH 12Z NGM RUN...WHICH PLACED GREATER THAN 70 PERCENT MEAN RH OVER AREA 1 BY 12Z WED MORNING AND GREATER THAN 90 PERCENT FROM JAX NORTH. OTHERWISE...NO SIGNIFICANT CHANGES WILL BE MADE TO THE PREVIOUS FORECAST. @1...VOLUSIA LAKE ORANGE SEMINOLE @2...OKEECHOBEE OSCEOLA @3...BREVARD INDIAN RIVER @4...MARTIN ST LUCIE PETERSEN
Nearby
Severe Thunderstorm Warnings in Florida, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.